Found: 88 resources


Narrow your search

Resource type

article (88)


Language

English (63)

Arabic (11)

Arabic and English (10)


Year
From To Submit

2022 (8)

2021 (5)

2020 (12)

2019 (7)

2018 (11)

More...
Listing 1 - 10 of 88
<<
Page
of 9
Sort by

Results for Skew-Shape(

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2021, Volume 13, Issue 2, Pages Math Page 30-36
 

Zero-Knowledge Triple-Password Protocol

Journal of Baghdad College of Economic sciences University, 2006, Volume , Issue 13, Pages 304-327
 

Complex of Characteristic Zero in the Skew-Shape (8, 6, 3) / (u,1) where u = 1 and 2

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 86 -91

Outcomes for the skew-partition (6, 6, 3) / (1, 1, 0)

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2021, Volume 13, Issue 2, Pages Math Page 37-41

The Resolution of Three- Mowed Weyl Module in the case of (7, 6, 3) / (1, 0, 0)

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2021, Volume 13, Issue 2, Pages Math Page 203-213

Secure E-Learning System Based on ZNP and AES

Al-Mustansiriyah Journal of Science, 2022, Volume 33, Issue 1, Pages 39-44
 

Listing 1 - 10 of 88
<<
Page
of 9
Sort by